# SDR YENA2021102100711

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 64,434 hours, 23,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FROM AEROMAN NR 2021-428652 CORROSION WEB LOCATED BTW FR 69 TO FR 70 STRG 23R AT AFT GALLEY AREA ( CPCP RELATED 534195-01)
